# SDR HALA9900087

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FLT 5 - HNL - RADAR/TCAS, F/O SIDE, A SPARK ARCED BETWEEN THE LOWER INST PANEL EYEBALL AIR OUTLET AND RADAR/TCAS DISPLAY UNIT.  THE LOUD ARCING SOUNDS WAS 1 TO 2 SEC, AND LOOKED WHITE OR YELLOW.  THEN 3 HOURS INTO THE FLIGHT AT 2100 HOURS IT ARCED 2 MORE TIMES IN QUICK SPACES.  PULLED C/B D-29 ABOVE F/E.  FIRST ARC WAS ABOUT 1/2 HR INTO FLIGHT.  REPLACED THE F/O'S RADAR INDICATOR.  THE GROUND CHECK WAS OK ON TEST AND THE TCAS SYSTEM TESTED OK.  (M)
